# SDR AALA202403191983

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 25,709 hours, 11,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14944
- Condition: Damaged
- Location: R1 Door
- Part time: 18,339 hours, 7,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RAFT ASSEMBLY DAMAGED. REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
